atripla and kidney function
Feb 19, 2012
I have been on atripla since May 2010. Everything seems to be ok until my last results in December 2011 showed that my kidney function has dropped. I was put on Kivexa and Sustiva. I have been on these for about a month now. How long does it take for my kidney function to rise again assuming it was atripla causing the problem.
Response from Dr. Henry
Kidney dysfunction can be due to a number of factors besides the tenofovir in Atripla (such as diabetes, high blood pressure, HIV nephropathy), other drug effects such as NSAIDs). If tenofovir was the major factor then usually the renal function will stabilize and slowly improve over several months after a switch to an alternative. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Does Herpes On Your Mouth Look Like?
- What Do Hpv Bumps Look Like?
- What Color Is A Herpes Sore?
- What Are The Odds Of My Partner Having Genital Warts And Me Not?
- What Are The Odds Of Contracting Genital Herpes After Sleeping With Someone Who Has It But Not An Outbreak?
- Can You Get Shingles More Than Once?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.